# SDR CALA2023062602030

- Difficulty date: June 12, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON AFT CARGO DOOR 19.25" FROM FWD EDGE 11.50" FROM TOP EDGE. REMOVE AND REPLACE AFT CARGO DOOR SKIN,  REMOVED & REPLACED AFT CARGO DOOR EXTERNAL SKIN.
